# SDR AALA202204088103

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 28,842 hours, 11,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 141246
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 28,842 hours, 11,418 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN EMERGENCY EXIT LIGHT EMERGENCY POWER SUPPLY UNIT 15WL CHARGER ABOVE L2 DOOR IS INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
